# SDR YENA2022022400086

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 82,524 hours, 30,331 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Part number: 31077211
- Part serial: 17967
- Condition: Failed
- Location: 31ce9
- Part time: 68,229 hours, 24,580 cycles
- Component: Servo Valve
- Component part number: A88004005
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT # 2092, MIA-JFK. A/C FLYING UNCOORDINATED IN CRUISE ON APPROACH RUDDER TRIM WAS TRIMMING IN THE OPPOSITE DIRECTION AND CREATED A SIGNIFICANT MISS TRIM AT A/P DISCONNECT; REF LOG PG 3322673 ITEM #2 R/R #5 LEFT WING SPOILER ACTUATOR AND PERFORMED RUDDER RIGGING + ACTUATION CHECKS IAW AMM 27-24-00, ALL CHECKS NORMAL. OK TO CONT SVC.MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED
